# SDR DALA1155420189

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 69,423 hours, 10,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT AMS FOUND SCRATCH AT FUSELAGE AT LOWER AFT POS OF FWD CARGO DOOR OPENING BETW STA 618 & 632. 2.5 BY 0.25 INCH.  INSPECTED AND REPAIRED BY SHEET METAL WORKER PER SRM 767-300 53-00-15.  OK FOR SERVICE.
